Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

Thalidomide-Induced Orofacial Neuropathy

Anyanwu, Cynthia O. BS; Stewart, Campbell L. MD; Werth, Victoria P. MD

JCR: Journal of Clinical Rheumatology: October 2014 - Volume 20 - Issue 7 - p 399–400
doi: 10.1097/RHU.0000000000000176
Letters to the Editor
Buy

Philadelphia Veterans Affairs Medical Center and Department of Dermatology University of Pennsylvania School of Medicine Philadelphia, PA

Department of Dermatology University of Pennsylvania School of Medicine Philadelphia, PA

Philadelphia Veterans Affairs Medical Center and Department of Dermatology University of Pennsylvania School of Medicine Philadelphia, PA werth@mail.med.upenn.edu

Acknowledgements: The authors acknowledge the Department of Veterans Affairs Veterans Health Administration, Office of Research and Development, Biomedical Laboratory Research and Development, and the National Institutes of Health (NIH K24-AR 02207) (V.P.W.).

The authors declare no conflicts of interest.

© 2014 by Lippincott Williams & Wilkins, Inc.